# SDR DALA2015052703518

- Difficulty date: May 24, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 38,412 hours, 33,615 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Worn
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR B-FRAME WEB DOUBLER AND RIVET AT BS 1437 FORWARD SIDE ARE DEEPLY WORN, NEAR LONGERON 5L.  REPAIRED IAW PRI 536163-14, REV O AND ERA 536163-14, REV O.  LP 1961718.
